Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking adderall. Undergoing stress, pain in the chest. Heart failure chances?

Ive been taking adderall for roughly 8 months now. I do not have ADHD . I am a 33 year old man that works in a high stress sales environment. I weigh around 155 pounds. I usally take around 60-80mg a day. I am responsible for roughly 20 million in sales to the government on a yearly basis. Adderall helps me keep up with my workload The past week I have felt a irritating pain in my chest around my heart. It is not intense, although it is relatively constant. I can feel the annoying pain a little more while on adderall. Is this normal, am I in some sort of risk for heart failure . Any assistance that you can provide will be greatly appreciated. Thank you
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear tommy
first of all, please let us know if adderall has been prescribed by a physician/ for what duration it was prescribed to you? if it was not prescribed by a physician or the duration of prescription is over , please try to stop it with help of your physician.
A regular constant pain, around heart for 1 week is normally considered ATYPICAL, but still since it is a new onset discomfort you must see your physician on priority.
the risk of heart failure can not be gauged by the information you provided still i dont see any apparent reason to suspect same.
try relaxation techniques to lower the stress and try to engage in aerobic exercises (once your issue of irritating pain is solved by your physician)
if you had mentioned your weight , i would have been in a position to make comment about your weight as well.
feel free for further queries
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor